# SDR SWAA2024083030732

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - L2 SLIDE SKIRT HITS DOOR THRESHOLD WHEN DOOR OPENED/CLOSED<[01] RESECURED L2 SLIDE SKIRT VELCRO STRIPS AS PER AMM 25-66-01-200-802.;[02] VERIFIED AND INSPECTED.
